Call for Paper - January 2021 Edition
IJCA solicits original research papers for the January 2021 Edition. Last date of manuscript submission is December 21, 2020. Read More

Free Optimal Time Control Problem for a SEIR-Epidemic Model with Immigration of Infective

Print
PDF
International Journal of Computer Applications
Foundation of Computer Science (FCS), NY, USA
Year of Publication: 2017
Authors:
Mustapha Lhous, Mostafa Rachik, Abdelilah Larrache
10.5120/ijca2017912886

Mustapha Lhous, Mostafa Rachik and Abdelilah Larrache. Free Optimal Time Control Problem for a SEIR-Epidemic Model with Immigration of Infective. International Journal of Computer Applications 159(3):1-5, February 2017. BibTeX

@article{10.5120/ijca2017912886,
	author = {Mustapha Lhous and Mostafa Rachik and Abdelilah Larrache},
	title = {Free Optimal Time Control Problem for a SEIR-Epidemic Model with Immigration of Infective},
	journal = {International Journal of Computer Applications},
	issue_date = {February 2017},
	volume = {159},
	number = {3},
	month = {Feb},
	year = {2017},
	issn = {0975-8887},
	pages = {1-5},
	numpages = {5},
	url = {http://www.ijcaonline.org/archives/volume159/number3/26978-2017912886},
	doi = {10.5120/ijca2017912886},
	publisher = {Foundation of Computer Science (FCS), NY, USA},
	address = {New York, USA}
}

Abstract

In the present paper, we consider a mathematical model of a SEIR with immigration of infectives. The optimal control theory is applied to reduce the latent and infectious groups, increase the number of recovered individuals and this with an optimal cost. We use two controls representing the effort that reduces the contact between the infectious and susceptible individuals and a therapeutic treatment. We presents an approach that investigates a free terminal optimal time control witch give a minimum duration of a vaccination campaign. The Pontryagin’s maximum principle is used to characterize the optimal controls and the optimal final time.We obtained an optimality system that we sought to solve numerically by an iterative discrete scheme that converges following an appropriate test similar the one related to the forward-backward sweep method.

References

  1. Birkhoff, G, Rota, G, C. 1989. Ordinary Differential Equations, 4th ed. John Wiley and Sons, New York.
  2. Brauer, F, Van den Driessche, P. 2001. Models for transmission of disease with immigration of infectives, Mathematical Biosciences, 171, 154-143.
  3. De la Sen, M, Alonso-Quesada, S. 2010. On vaccination control tools for a general SEIR-epidemic model, 18th Mediterranean Conference on Control and Automation (MED’10), pp. 1322-1328.
  4. De la Sen, M, Alonso-Quesada, S. June 2010. A simple vaccination controlstrategy for the SEIR epidemic model, in Proceeding of the 5th IEEE International Conference on Management of Innovation and Technology, pp. 1037-1044.
  5. De la Sen, M, Ibeas, A, Alonso-Quesada, S. 2011. Feedback linearization-based vaccination control strategies for true-mass action type SEIR epidemic models, Nonlinear analysis: Modelling and Control, Vol. 16, No. 3, 283-314.
  6. De la Sen, M, Ibeas, A, Alonso-Quesada, S. 2012. On vaccination controls for the SEIR epidemic model, Commun Nonlinear Sci Numer Simulat, Vol. 17, 2637-2658.
  7. El hia, M, Balatif, O, Rachik, M, Bouyaghroumni, J. 2013. Application of optimal control theory to an SEIR model with immigration of infectives, International Journal of Computer Science, Vol. 10, Issue 2. No. 2, 230-236.
  8. Jia, Z,W, Tang, G, Y, Jin, Z et al. 2008. Modeling the impact of immigration on the epidemiology of tuberculosis, Theoretical Population Biology, vol. 73, no. 3, 437-448.
  9. Zhang, J, Li, J, Ma, Z. 2006. Global dynamics of an SEIR epidemic model with immigration of different compartments, Acta Mathematica Scientia, 26B(3), 551-567.
  10. Gumel, A, B, Shivakumar, P, N, Sahai, B, M. 2001. A mathematical model for the dynamics of HIV-1 during the typical course of infection, Nonlinear Analysis. 47, 1773-1783.
  11. Kalivianakis, M, Mous, S, L, Grasman. 1994. Reconstruction of the seasonally varying contact rate for measles, Mathematical Biosciences, Vol. 124, No. 2, 225-234.
  12. Laarabi, H, Labriji, E, Rachik, M, Kaddar, A. 2012. Optimal control of an epidemic model with a saturated incidence rate, Nonlinear Analysis: Modelling and Control, Vol. 17, No. 4, 448-459.
  13. Laarabi, H, Rachik, M, El Kahlaoui, O, Labriji, E. 2013. Optimal Vaccination Strategies of an SIR Epidemic Model with a Saturated Treatment, Universal Journal of Applied Mathematics, 1(3), 185-191.
  14. Lukes, D, L: Differential Equations. 1982. Classical to Controlled, Math. Sci. Eng. 162, Academic Press, New York .
  15. Mukhopadhyay, B, Bhattacharyya, R. 2007. Existence of epidemic waves in a disease transmission model with two-habitat population, Int. J. Syst. Sci., Vol. 38, No. 9, 699–707.
  16. Naresh, R, Tripathi, A, Sharma, D. 2009. Modelling and analysis of the spread of AIDS epidemic with immigration of HIV infectives, Mathematical and Computer Modelling, 49(5-6), 880-892.
  17. Piccolo, C, Billings, L. 2005. The Effect of Vaccinations in an Immigrant Model, Mathematical and Computer Modelling 42, 299-291.
  18. Pontryagin, L, S, Boltyanskii, V, G, Gamkrelidze, R, V, Mishchenko, E, F. 1962. The Mathematical Theory of Optimal Processes, Wiley, New York.
  19. Raj joshi, H, Lenhart, S, Li, M, Y, Wang, L. 2006. Optimal control methods applied to disease models-Contemporary Mathematics, Volume 410.
  20. Wang, W, Xin, J, Zhang, F. 2010. Persistence of an SEIR Model with Immigration Dependent on the Prevalence of Infection, Discrete Dynamics in Nature and Society, Article ID 727168, 7 pages.
  21. Zhou, Y, Khan, K, Feng, Z, Wu, J. 2008. Projection of tuberculosis incidence with increasing immigration trends, Journal of Theoretical Biology, vol. 254, no. 2, 215-228.

Keywords

SEIR-Epidemic model, Optimal control, Vaccination, Immigration